# SDR AT0100168

- Difficulty date: May 7, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N848AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT LAV SERVICE DOOR CORRODED BEYOND LIMITS.  REPLACED DOOR PANEL IAW DC9 SRM 51-30-01.
